He’s homotopy-perturbation method for solving higher-order boundary value problems
A.S.V. Ravi Kanth and
K. Aruna
Chaos, Solitons & Fractals, 2009, vol. 41, issue 4, 1905-1909
Abstract:
He’s homotopy-perturbation method (HPM) is presented for solving higher-order boundary value problems. Numerical examples are included to demonstrate the validity and applicability of the technique and a comparison is made with the existing results. The method is easy to implement and yields very accurate results.
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077908003494
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:41:y:2009:i:4:p:1905-1909
DOI: 10.1016/j.chaos.2008.07.044
Access Statistics for this article
Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros
More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().